On stability of Pareto-optimal solution of portfolio optimization problem with Savage’s minimax risk criteria
Close
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
471 2
Ultima descărcare din IBN:
2015-12-11 17:16
SM ISO690:2012
EMELICHEV, Vladimir; KOROTKOV, Vladimir; KUZMIN, Kiril. On stability of Pareto-optimal solution of portfolio optimization problem with Savage’s minimax risk criteria. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2010, nr. 3(64), pp. 35-44. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 3(64) / 2010 / ISSN 1024-7696

On stability of Pareto-optimal solution of portfolio optimization problem with Savage’s minimax risk criteria

Pag. 35-44

Korotkov Vladimir, Emelichev Vladimir, Kuzmin Kiril
 
Belarusian State University
 
Disponibil în IBN: 6 decembrie 2013


Rezumat

A multicriteria Boolean optimization problem consisting in an efficient choice of a Pareto-optimal portfolio of investor’s assets that uses the Savage’s minimax risk criteria is considered. Upper and lower attainable bounds of the stability radius of such portfolio with regard to independent changes of elements of a risk matrix are obtained.

Cuvinte-cheie
Portfolio optimization, Savage’s minimax risk criteria, Pareto-optimal portfolio,

stability radius